# SDR AALA20050812

- Difficulty date: December 10, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N33414
- Make and model: Doug DC-9-82
- Aircraft serial: 49325
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8029001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - SEAT MOUNTED EMERGENCY LIGHTS FROM 21D TO AFT CABIN INOPERATIVE.  REPLACED AFT BATTERY PACK FOR SEAT MOUNTED EMERGENCY LIGHTS FROM 21D TO AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
